# SDR NOCA17207

- Difficulty date: December 19, 2007
- Submitted: December 24, 2007
- Operation: Air carrier
- Aircraft: N760NA
- Make and model: Boeing 767-39H
- Aircraft serial: 26257
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Shutoff Valve
- Part number: 7321870018
- Part serial: 82150
- Condition: Malfunctioned
- Location: T/E Flap
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

AFTER BOTH ENGINES STARTED FLAP HANDLE MOVED TO 5 STATUS MESSAGE FLAP/SLAT ELEC.  REPLACED FLAP/SLAT SHUT OFF VALVE AS PER MM 27-51-48, OPS CHECK OK.
